Using ZMA-transform for solving the linear delay differential equations
*Zainab Mohammed AlwanCorresponding authorlionwight_2009@uomustansiriyah.edu.iqDepartment of MathematicsCollege of ScienceMustansiriyah UniversityBaghdad, IraqView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 01 Jan 2026
- Published Online:
- 27 Jun 2026
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-2589
- Pages:
- 1327–1333
Abstract
Keywords
Subject Classifications
References
[1] R. D. Driver, Ordinary and Delay Differential Equations, Applied Mathematical Sciences, vol. 20, New York, USA: Springer-Verlag, pp. 501 (1977).
[2] A. Beuter, J. Belair, and C. Labrie, “Feedback and delays in neurological diseases: a modeling study using dynamical systems,” Bulletin of Mathematical Biology, vol. 55, no. 3, pp. 525–541 (1993).
[3] B. Balachandran, T. K. Nagy, and D. E. Gilsinn, Delay Differential Equations: Recent Advances and New Directions, New York, USA: Springer Science & Business Media, pp. 350 (2009).
[4] P. Getto and M. Waurick, “A differential equation with state-dependent delay from cell population biology,” Journal of Differential Equations, vol. 260, no. 7, pp. 6176–6200 (2016).
[5] F. A. Rihan, S. Lakshmanan, and H. Maurer, “Optimal control of tumour-immune model with time-delay and immuno-chemotherapy,” Applied Mathematics and Computation, vol. 353, pp. 147–165 (2019).
[6] J. J. Hopfield, “Neurons with graded response have collective computational properties like those of two-state neurons,” Proceedings of the National Academy of Sciences of the United States of America, vol. 81, no. 10, pp. 3088–3092 (1984).
[7] K. Gopalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics, Mathematics and Its Applications, vol. 74, Dordrecht, The Netherlands: Springer, pp. 502 (1992).
[8] C. T. H. Baker, G. A. Bocharov, C. A. H. Paul, and F. A. Rihan, “Modelling and analysis of time-lags in some basic patterns of cell proliferation,” Journal of Mathematical Biology, vol. 37, no. 4, pp. 341–371 (1998).
[9] C. A. H. Paul, “Developing a delay differential equation solver,” Applied Numerical Mathematics, vol. 9, no. 3–5, pp. 403–414 (1992), doi: 10.1016/0168-9274(92)90030-H.
[10] H. M. El-Hawary and S. M. Mahmoud, “Spline Collocation Methods for Solving Delay-Differential Equations,” Applied Mathematics and Computation, vol. 146, pp. 359–372 (2003).
[11] D. J. Evans and K. R. Raslan, “The Adomian Decomposition Method for Solving Delay Differential Equation,” International Journal of Computer Mathematics, vol. 82, pp. 49–54 (2005).
[12] S. K. Vanani and A. Aminataei, “On the Numerical Solution of Neutral Delay Differential Equations Using Multiquadric Approximation Scheme,” Bulletin of the Korean Mathematical Society, vol. 45, pp. 663–670 (2008).
[13] F. Karako and H. Bereketoğlu, “Solutions of Delay Differential Equations by Using Differential Transform Method,” International Journal of Computer Mathematics, vol. 86, pp. 914–923 (2009).
[14] C. Lainscsek and T. J. Sejnowski, “Delay Differential Analysis of Time Series,” Neural Computation, vol. 27, pp. 594–614 (2015).
[15] R. Abazari and A. Kilicman, “Application of Differential Transform Method on Nonlinear Integro-Differential Equations with Proportional Delay,” Neural Computing and Applications, vol. 24, pp. 391–397 (2014).
[16] K. S. Aboodh, R. A. Farah, I. A. Almardy, and A. K. Osman, “Solving Delay Differential Equations by Aboodh Transformation Method,” International Journal of Applied Mathematics, vol. 7, no. 2, pp. 55–64 (2018).
[17] Z. M. Alwan, “Solution nonlinear partial differential equations by ZMA decomposition method,” WSEAS Transactions on Mathematics, vol. 20, pp. 712–716 (2021), doi: 10.37394/23206.2021.20.75.
[18] A. K. Alomari, M. I. Syam, N. R. Anakira, and A. F. Jameel, “Homotopy Sumudu transform method for solving applications in physics,” Results in Physics, vol. 18, art. 103265 (2020), doi: 10.1016/j.rinp.2020.103265.
[19] Z. M. Alwan, “ZMA‑transform method,” Journal of Interdisciplinary Mathematics, vol. 24, no. 7, pp. 1841–1849 (2021), doi: 10.1080/09720502.2021.1963520.
[20] A. H. Ibrahim, “Inverse approximation theorem using Bernstein’s Durrmeyer operator in terms of 2nd modulus of smoothness,” Journal of Interdisciplinary Mathematics, vol. 27, no. 4, pp. 815–819 (2024).
[21] E. S. Bhaya, E. A. Hessen, and A. H. Ibrahim, “Dunkl weighted approximation of functions,” AIP Conference Proceedings, vol. 2845, no. 1, art. 050034, pp. 1–5 (2023), doi: 10.1063/5.0157181.




